# SDR AUS20030691

- Difficulty date: July 3, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Dhavxx DH82AROBRTSN
- Engine: Dhavxx GIPSYMAJOR1
- Propeller: Dhav DH5220P
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: H36831A
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING SPAR DAMAGED. LOOSE RIBS FOUND DURING PERIODIC INSPECTION WHEN SECTION OF FABRIC WAS REMVD TO CARRY OUT RIBREPAIRS REMOVED FABRIC REVEALED NONAPPROVED REPAIR TO REAR SPAR TOP FACE & REPAIRED AREA COVERED BY PAINT. FURTHER FABRIC REMOVAL FOUND SEVERE DAMAGE TO SPAR LOWER FLANGES AT SEVERAL LOCATIONS. AREAS OF DAMAGE WERE NOT VISIBLE FROM EXISTING INSPECTION HOLE  LOCATIONS.
